# SDR SWAA114711

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 40,115 hours, 23,373 cycles
- Engine: Cfmint CFM567B22
- Engine time: 7,221 hours, 4,304 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 874952
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, O

## Discrepancy

INFLIGHT SHUTDOWN / DECLARED EMERGENCY.  NR 2 ENGINE QUIT AT FL 280 CLR AIR SHUDDER AND ROLL BACK.  SECURED ENGINE AND EMERGENCY DECLARED.  NO OIL PRESSURE EGT DECREASE N1 & N2 SPARKS VISIBLE AT TAIL PIPE.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
